# SDR MASA200400217

- Difficulty date: April 21, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N847MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145517
- Aircraft time: 5,862 hours, 5,356 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 83990168
- Condition: Inoperative
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT ABORTED TAKEOFF AND RETURNED TO GATE WITH NR 2 ENGINE THRUST REVERSER DISAGREE MSG.  MX PLACED THRUST REV ON MEL.  MX REPLACED THE LOWER DOOR OUTBOARD STOW/TRANSIT SWITCH, OPS CHECKED GOOD.
